# SDR 01FDEA00717

- Difficulty date: August 14, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 67,632 hours, 27,100 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: ABH72392
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S RUDDER PEDAL LT SIDE ARM ASSY IS CRACKED AT LINK ATTACH POINT. REMOVED AND REPLACED ARM ASSY PER CMM 27-21-02.
